Sums in Terms of Polygamma Functions

Full text for this resource is not available from the Research Repository.

Sofo, Anthony (2010) Sums in Terms of Polygamma Functions. Bulletin of Mathematical Analysis and Applications, 2 (3). pp. 40-52. ISSN 1821-1291


We consider sums involving the product of reciprocal binomial coefficient and polynomial terms and develop some double integral identities. In particular cases it is possible to express the sums in closed form, give some general results, recover some known results in Coffey [8] and produce new identities

Item type Article
Official URL
Subjects Current > Division/Research > VU College
Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID19905, binomial coefficient, polynomial functions, double integral identities
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login